# SDR CA080125001

- Difficulty date: January 22, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 608 hours
- Engine: Pwc PW545B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Unknown
- Location: Pressure
- Part time: 576 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, E

## Discrepancy

(CAN) APPROXIMATELY 5 -7 MINUTES AFTER TAKEOFF, THE WARNING LIGHT (LOW OIL PRESS R ) WAS OBSERVED ON THE M.A.P. AND (0) ON THE OIL PRESSURE INDICATOR TAPE . A PRECAUTIONARY ENGINE SHUTDOWN WAS PERFORMED FOLLOWED BY THE DECLARATION OF AN EMERGENCY. ENG IS STILL UNDER INVESTIGATION TO DETERMINE THE CAUSE. (TC NR 20080125001)
